research centers


Search results: Found 2

Listing 1 - 2 of 2
Sort by

Article
On Skew Left ∗-n-Derivations of ∗-Ring

Authors: Anwar Khaleel Faraj --- Ruqaya Saadi Hashem
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2018 Volume: 59 Issue: 4B Pages: 2100-2106
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper, the commutativity of *-ring and some related results are obtained by introducing the new concept which is called skew left ∗-n-derivations.


Article
Some Results on Symmetric Reverse ∗-n-Derivations

Authors: Ruqaya Saadi Hashem --- Anwar Khaleel Faraj
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2019 Volume: 11 Issue: 3 Pages: Math Page 1-11
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In this paper, the commuting and centralizing of symmetric reverse ∗-n-derivation on Lie ideal are studied and the commutativity of prime ∗-ring with the concept of symmetric reverse ∗-n-derivations are proved under certain conditions.

Listing 1 - 2 of 2
Sort by
Narrow your search

Resource type

article (2)


Language

English (2)


Year
From To Submit

2019 (1)

2018 (1)